Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 208, NWS Memphis, TN

May 31, 20124 counties in Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at May 31, 2012, 3:16 PM CDT for 4 counties in Tennessee. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2012, 3:16 PM CDT (20:16 UTC)
Expired
May 31, 2012, 4:00 PM CDT
In force
44 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Fayette County, TN, Hardeman County, TN, Haywood County, TN, Tipton County, TN

The radar

The Memphis radar (KNQA), 53 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 12:59 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 8.3 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2012-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1245 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2012-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1245 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
776 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

117 
WUUS54 KMEG 312016
SVRMEG
TNC047-069-075-167-312100-
/O.NEW.KMEG.SV.W.0208.120531T2016Z-120531T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
316 PM CDT THU MAY 31 2012

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  NORTHWESTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHEASTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 400 PM CDT

* AT 317 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. 
  THIS STORM WAS LOCATED 8 MILES WEST OF DANCYVILLE...OR 18 MILES
  SOUTHEAST OF COVINGTON...AND MOVING EAST AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS
  OF NORTHERN FAYETTE...NORTHWESTERN HARDEMAN...SOUTHEASTERN TIPTON
  AND SOUTHERN HAYWOOD COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3559 8909 3529 8907 3524 8962 3549 8964
TIME...MOT...LOC 2017Z 259DEG 22KT 3538 8941

$$
1 follow-up statement
982 
WWUS54 KMEG 312049
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
349 PM CDT THU MAY 31 2012

TNC167-312059-
/O.CAN.KMEG.SV.W.0208.000000T0000Z-120531T2100Z/
TIPTON TN-
349 PM CDT THU MAY 31 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TIPTON COUNTY IS
CANCELLED...

AT 349 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA 
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.

LAT...LON 3545 8908 3529 8907 3524 8962 3538 8962
TIME...MOT...LOC 2049Z 259DEG 22KT 3542 8917

$$

TNC047-069-075-312100-
/O.CON.KMEG.SV.W.0208.000000T0000Z-120531T2100Z/
FAYETTE TN-HARDEMAN TN-HAYWOOD TN-
349 PM CDT THU MAY 31 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHERN HAYWOOD...NORTHWESTERN HARDEMAN AND NORTHERN FAYETTE
COUNTIES...

AT 349 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR CEDAR CHAPEL...OR 13 MILES SOUTH
OF BROWNSVILLE...MOVING EAST AT 25 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BRADEN...
GALLAWAY...BELMONT...LAMBERT...MOORMAN...YUM YUM...TAYLOR CHAPEL...
MILLER...FAYETTE CORNERS...LACONIA...LONGTOWN...GRIFFEN...CEDAR
CHAPEL AND VILDO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.

&&

LAT...LON 3545 8908 3529 8907 3524 8962 3538 8962
TIME...MOT...LOC 2049Z 259DEG 22KT 3542 8917

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 12:18 PM CDT, 2 hours 58 minutes earlier.

Area forecast discussion, May 31, 12:18 PM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1218 PM CDT THU MAY 31 2012

.UPDATE...

UPDATED TO INCLUDE 18Z AVIATION DISCUSSION BELOW.

JCL

&&

.DISCUSSION...

UPDATE... /ISSUED 1015 AM CDT THU MAY 31 2012/

CURRENT FORECAST IS ON TRACK AT THIS TIME. NO UPDATES TO GRIDS AS
OF THIS MOMENT. SEE BELOW FOR UPDATED DISCUSSION ON SEVERE WEATHER
POTENTIAL.

RRH

AS OF 10 AM...CONDITIONS ACROSS THE MIDSOUTH RANGED FROM MOSTLY
CLEAR ACROSS THE TENNESSEE RIVER VALLEY TO MOSTLY CLOUDY ACROSS
THE MAJORITY OF NORTHERN MISSISSIPPI AND EASTERN ARKANSAS. THE SUN
HAS BEEN OUT FOR MOST OF THE MORNING ACROSS WESTERN TENNESSEE AND
NORTHEASTERN MISSISSIPPI. SOME ADDITIONAL CLEARING IS VISIBLE ON
SATELLITE OVER WESTERN MISSISSIPPI...SOUTHERN ARKANSAS...AND
NORTHERN LOUISIANA. A FEW SHOWERS AND THUNDERSTORMS HAVE DEVELOPED
OVER NORTHEASTERN ARKANSAS BUT THESE STORMS HAVE POSED NO THREAT
OF SEVERE WEATHER SO FAR.

THE INSTABILITY WILL GRADUALLY INCREASE THROUGH THE REST OF THE
MORNING AND EARLY AFTERNOON HOURS IN AREAS WHERE CLOUD COVER HAS
CLEARED. MODELS ARE INDICATING CAPE VALUES BETWEEN 2000 J/KG TO
3000 J/KG WILL BE POSSIBLE BY EARLY THIS AFTERNOON. LATEST RUN OF
THE NAM MODEL HAS INITIALIZED WELL AND IS HANDLING THE CURRENT
CONVECTION OVER MISSOURI AND TEXAS WITH GOOD ACCURACY. GOING BY
THIS MODEL...CONVECTION WILL RAPIDLY INCREASE ACROSS ARKANSAS
BETWEEN THE HOURS OF NOON AND 2 PM. THIS AREA OF THUNDERSTORMS
WILL MOVE ACROSS THE MIDSOUTH THIS AFTERNOON AND CLEAR THE REGION
BY THIS EVENING. A FEW SHOWERS MAY DEVELOP ALONG THE COLD FRONT
THIS EVENING BUT THE SEVERE WEATHER SHOULD HAVE CLEARED OUT BY
THEN. THE MAIN THREATS FOR THIS AFTERNOONS STORMS WILL BE DAMAGING
WINDS AND LARGE HAIL. TORNADOES DO NOT SEEM LIKELY ACROSS THE
MAJORITY OF THE MIDSOUTH AT THIS TIME DUE TO A UNIDIRECTIONAL WIND
FIELD. HOWEVER...AHEAD OF A DEVELOPING LOW PRESSURE SYSTEM...AN
ISOLATED TORNADO OR TWO CAN NOT BE RULED OUT FOR NORTHWEST
TENNESSEE AND THE MISSOURI BOOTHEEL. THIS IS BECAUSE THE SURFACE
WINDS WILL REMAIN BACKED TO THE SOUTHEAST A LITTLE LONGER ACROSS
THIS AREA OF CONCERN THAN THE REST OF THE MIDSOUTH. SOUNDINGS FOR
TODAY SHOW DRIER AIR IN THE LOWER ATMOSPHERE WITH DOWNDRAFT CAPE
VALUES AS HIGH AS 1000 J/KG TO 1500 J/KG...WHICH WOULD INDICATE A
BETTER POTENTIAL FOR DAMAGING WINDS. STEEP LOW LEVEL LAPSE RATES
WILL ALLOW FOR STRONG UPDRAFTS...WHICH WILL SOMEWHAT INCREASE THE
HAIL POTENTIAL.

RRH

PREV DISCUSSION... /ISSUED 353 AM CDT THU MAY 31 2012/

DISCUSSION...FORECAST FOCUS ON CONVECTIVE POTENTIAL TODAY.

SHORT TERM...TODAY THROUGH FRIDAY NIGHT.

A VERY COMPLEX CONVECTIVE SCENARIO IS BEGINNING TO UNFOLD ACROSS
THE LOWER MISSISSIPPI VALLEY TODAY. ONE COMPLEX OVER SOUTHERN
MISSOURI IS HEADED MAINLY EAST ALONG THE SYNOPTIC WARM FRONT. ANOTHER
MCS LOCATED OVER NORTHEAST TEXAS IS HEADED MORE EAST/SOUTHEAST
DUE TO A NUMBER OF COLD POOL INTERACTIONS - ONE FROM THAT COMPLEX
ITSELF AND ANOTHER FROM YESTERDAYS STORMS OVER NORTHERN
MISSISSIPPI. HI-RES RAPID REFRESH MODEL INDICATES THE NORTHERN
COMPLEX DIMINISHING THIS MORNING WITH THE SOUTHERN ONE EXPANDING
AND EVENTUALLY TURNING DUE SOUTH THRU ERN TX/WRN LA. THIS TREND
IS ALREADY BEING SEEN WITH MORE STORMS FIRING OVER THE DFW
METROPLEX. BETWEEN THE NORTHERN COMPLEX DYING AND THE SOUTHERN ONE
TURNING MORE SOUTH WITH TIME...THINK THE MIDSOUTH WILL BE SPARED
FROM MUCH CONVECTION THIS MORNING. HOWEVER...AS INSTABILITY
INCREASES BY MIDDAY WITH MID LEVEL HEIGHT FALLS AND LITTLE OR NO
CAPPING...THINK NUMEROUS THUNDERSTORMS WILL REDEVELOP AHEAD OF THE
FRONT...POSSIBLY CONGEALING INTO CLUSTERS OR LINE SEGMENTS CAPABLE
OF MAINLY WIND DAMAGE. HRRR SHOWS THIS QUITE WELL. ONE VERY REAL
CONCERN IS WHETHER THE COLD POOL FROM YESTERDAY AND THE LARGE COLD
POOL TO THE WEST WILL SQUASH DEVELOPMENT THIS AFTERNOON. STILL A
LOT OF UNCERTAINTY BUT STAYED THE COURSE WITH VERY HIGH POPS THIS
AFTERNOON...WHICH IS CONSIDERABLY ABOVE MOS GUIDANCE.

SHOWERS AND STORMS WILL CLEAR TO THE EAST THIS EVENING WITH
DECREASING CLOUDS...GUSTY NORTH WINDS...AND COOL TEMPERATURES
OVERNIGHT.

A VERY PLEASANT DAY ON TAP FOR FRIDAY WITH BREEZY NORTHWEST WINDS
AND TEMPERATURES ONLY IN THE LOW TO MID 70S. LOWS FRIDAY NIGHT
LOOK TO DROP INTO THE 40S EAST AND LOW TO MID 50S WEST. MAY BE
ONE OF THE COOLEST DAYS FOR THE NEXT FEW MONTHS.

LONG TERM...SATURDAY THROUGH WEDNESDAY.

A RIDGE WILL BUILD OVER THE PLAINS FOR THE WEEKEND AND KEEP THE
MIDSOUTH IN A NORTHWEST FLOW FOR THE EXTENDED. SEVERAL
DISTURBANCES WITHIN THE NORTHWEST FLOW WILL BRING CHANCES FOR
THUNDERSTORMS DURING THIS PERIOD. BEST CHANCES APPEAR TO BE SUNDAY
THROUGH MONDAY NIGHT SO BUMPED UP POPS TO THE 30-40 PCT RANGE.

OTHERWISE...EARLY SUMMERLIKE TEMPERATURES CAN BE EXPECTED.

BORGHOFF

&&

.AVIATION...

18Z TAF CYCLE (31/18Z-01/18Z)

NUMEROUS THUNDERSTORMS ARE EXPECTED TO SPREAD INTO AND DEVELOP
ACROSS THE MIDSOUTH THIS AFTERNOON AS AN UPPER LEVEL TROUGH AND
ASSOCIATED COLD FRONT APPROACH FROM THE WEST. A FEW STORMS MAY BE
SEVERE WITH DAMAGING WINDS AND LARGE HAIL. THUNDERSTORMS GRADUALLY
ENDING FROM THE WEST THIS EVENING AND OVERNIGHT. SOUTHWEST WINDS
10-12 KTS WITH OCCASIONAL GUSTS TO NEAR 18 KTS WILL PREVAIL THIS
AFTERNOON. WIND TURNING TO THE NORTHWEST AND NORTH TONIGHT AT 12
KTS WITH GUSTS TO 18 KTS. MVFR CEILINGS SPREADING INTO THE AREA
TONIGHT BEHIND THE COLD FRONT GRADUALLY CLEARING AT KMEM AND KJBR
AFTER 01/13-15Z.

JCL

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  57  74  58  83 /  50  10   0  20
MKL  55  73  48  81 /  60  10   0  10
JBR  55  74  54  82 /  30  10  10  20
TUP  62  76  53  83 /  80  10   0  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, May 31, 4:02 AM CDT, 11 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
402 AM CDT THU MAY 31 2012

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-011115-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
402 AM CDT THU MAY 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS THE ENTIRE MIDSOUTH. CLUSTERS OR LINE SEGMENTS OF
THUNDERSTORMS ARE EXPECTED TO DEVELOP WHICH WOULD BE CAPABLE OF
PRODUCING MAINLY WIND DAMAGE...ALTHOUGH SOME LARGE HAIL IS ALSO
POSSIBLE. A SMALL TORNADO THREAT EXISTS ALONG THE MISSOURI/
KENTUCKY BORDERS CLOSEST TO THE WARM FRONT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY AND THIS EVENING.

BORGHOFF

In the hours before

Local storm report, May 31, 2:12 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
212 PM CDT THU MAY 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 PM     TSTM WND DMG     W EARLE                 35.27N 90.46W
05/31/2012                   CRITTENDEN         AR   TRAINED SPOTTER

            ESTIMATED 65 MPH WIND BLEW OUT PASSENGER SIDE REAR WINDOW
            OF CAR.

0158 PM     TSTM WND GST     TYRONZA                 35.49N 90.36W
05/31/2012  E60.00 MPH       POINSETT           AR   TRAINED SPOTTER

            WIND GUSTS 55 TO 60 MPH ON HWY 63.

0203 PM     HAIL             TYRONZA                 35.49N 90.36W
05/31/2012  E0.50 INCH       POINSETT           AR   TRAINED SPOTTER

            DIME SIZE AND SMALLER HAIL IN TYRONZA.

&&

MRM
Local storm report, May 31, 2:54 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
254 PM CDT THU MAY 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 PM     TSTM WND DMG     W EARLE                 35.27N 90.46W
05/31/2012                   CRITTENDEN         AR   TRAINED SPOTTER

            ESTIMATED 65 MPH WIND BLEW OUT PASSENGER SIDE REAR WINDOW
            OF CAR.

0158 PM     TSTM WND GST     TYRONZA                 35.49N 90.36W
05/31/2012  E60.00 MPH       POINSETT           AR   TRAINED SPOTTER

            WIND GUSTS 55 TO 60 MPH ON HWY 63.

0203 PM     HAIL             TYRONZA                 35.49N 90.36W
05/31/2012  E0.50 INCH       POINSETT           AR   TRAINED SPOTTER

            DIME SIZE AND SMALLER HAIL IN TYRONZA.

0225 PM     HAIL             E WILHELMINA            36.51N 90.18W
05/31/2012  E0.50 INCH       DUNKLIN            MO   EMERGENCY MNGR

            SMALL HAIL UP TO 1/2 INCH.

0240 PM     TSTM WND DMG     CLARKTON                36.45N 89.97W
05/31/2012                   DUNKLIN            MO   EMERGENCY MNGR

            HIGH WINDS EXTENSIVELY DAMAGED ROOF OF LOCAL SCHOOL.

&&

MRM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 1:50 PM CDTSevere Thunderstorm WarningMEGTipton40 min
May 31, 2:02 PM CDTSevere Thunderstorm WarningMEGShelby, Tipton43 min
May 31, 2:30 PM CDTSevere Thunderstorm WarningMEGShelby29 min
May 31, 2:39 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby, Tipton51 min
May 31, 3:26 PM CDTSpecial Weather StatementMEGFayette49 min
May 31, 3:37 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman38 min
May 31, 3:56 PM CDTAreal Flood AdvisoryMEGShelby94 min
May 31, 4:17 PM CDTSpecial Weather StatementMEGFayette, Hardeman43 min
May 31, 4:46 PM CDTSpecial Weather StatementMEGHardeman, McNairy44 min
May 31, 5:09 PM CDTSpecial Weather StatementMEGHardin, McNairy51 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.